# SDR F3LA200500035

- Difficulty date: July 20, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N909FR
- Make and model: Airbus A319-112
- Aircraft serial: 1761
- Aircraft time: 10,918 hours, 4,660 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 215TS07YOO
- Part serial: 3038
- Condition: Unserviceable
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK.  ON TAKEOFF, FLIGHT CREW REPORTED LGCIU NR 1 FAULT ON WHEEL PAGE.  HAD X'S ON WHEEL PAGE.  REVERSER 1 FAULT ON STATUS PAGE.  REPLACED NO. 1 LGCIU PER AMM 32-31-71, PB 401.  PERFORMED BITE TEST PER AMM 32-69-00-740-001.  PERFORMED SIMULATION OF FLIGHT PER AMM 32-69-00-860-001.  PERFORMED OPS TEST OF THE NORMAL BRAKING SYSTEM PER AMM 32-42-00-710-001.  REPLACED LANDING GEAR CONTROL LEVER PER AMM 32-31-11, PB 401.  PERFORMED CAT III LAND TEST PER 22-97-00-710-001.  CAT IIIB STATUS RETAINED.
